MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. ACL TOP 500 CTS; COAGULATION ANALYZER

INSTRUMENTATION LABORATORY CO. ACL TOP 500 CTS; COAGULATION ANALYZER
Model Number 2800-40
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of the investigation, instrumentation laboratory (il) reviewed the on-line help documentation (operator's manual) and confirmed that there are appropriate instructions and warnings regarding the cleaning of the piercer probe assembly.The instructions include a warning not to place a finger under the acl top 500 cts specimen piercer since it is very sharp.The acl top 500 cts performed as intended with no malfunction and its labeling provides appropriate warnings to the user regarding the hazard.Therefore, no remedial action is indicated at this time.
 
Event or Problem Description
The customer was injured during maintenance procedure "clean deep wash and clean cup area".The customer cleaned the sample cup area and after this operation turned up the footer and was injured with the piercer.The customer was wearing gloves.There was no known adverse effect from the puncture.

Brand Name
ACL TOP 500 CTS
Common Device Name
COAGULATION ANALYZER
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
MDR Report Key16948092
Report Number1217183-2023-00001
Device Sequence Number12400776
Product Code GKP
UDI-Device Identifier08426950453499
UDI-Public08426950453499
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K160276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2800-40
Device Catalogue Number00000280040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown